# SDR AUS20010996

- Difficulty date: September 10, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 162T30072
- Condition: Missing
- Location: Nlg Downlock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK ASSIST SPRING MISSING.
